Differentsial'nye Uravneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2002, Volume 38, Number 2, Pages 271–276 (Mi de10557)  

Partial Differential Equations

The Bitsadze–Samarskii Problem for a Class of Degenerate Hyperbolic Equations

M. S. Salakhitdinov, M. Mirsaburov

Romanovskii Mathematical Institute of the National Academy of Sciences of Uzbekistan

Full text: PDF file (675 kB)

English version:
Differential Equations, 2002, 38:2, 288–293

Bibliographic databases:

UDC: 517.956.3
Received: 20.06.2000

Citation: M. S. Salakhitdinov, M. Mirsaburov, “The Bitsadze–Samarskii Problem for a Class of Degenerate Hyperbolic Equations”, Differ. Uravn., 38:2 (2002), 271–276; Differ. Equ., 38:2 (2002), 288–293

Citation in format AMSBIB
\Bibitem{SalMir02}
\by M.~S.~Salakhitdinov, M.~Mirsaburov
\paper The Bitsadze--Samarskii Problem for a Class of Degenerate Hyperbolic Equations
\jour Differ. Uravn.
\yr 2002
\vol 38
\issue 2
\pages 271--276
\mathnet{http://mi.mathnet.ru/de10557}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2003859}
\transl
\jour Differ. Equ.
\yr 2002
\vol 38
\issue 2
\pages 288--293
\crossref{https://doi.org/10.1023/A:1015397732487}


Linking options:
  • http://mi.mathnet.ru/eng/de10557
  • http://mi.mathnet.ru/eng/de/v38/i2/p271

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:67
    Full text:40

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022